RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 2, Pages 210–216 (Mi de10782)  

Ordinary Differential Equations

Existence Theorems for Viable Solutions of Stochastic Differential Equations

A. A. Levakov

Belarusian State University, Minsk

Full text: PDF file (1187 kB)

English version:
Differential Equations, 2003, 39:2, 226–233

Bibliographic databases:

UDC: 527.912.5
Received: 18.05.2001

Citation: A. A. Levakov, “Existence Theorems for Viable Solutions of Stochastic Differential Equations”, Differ. Uravn., 39:2 (2003), 210–216; Differ. Equ., 39:2 (2003), 226–233

Citation in format AMSBIB
\Bibitem{Lev03}
\by A.~A.~Levakov
\paper Existence Theorems for Viable Solutions of Stochastic Differential Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 2
\pages 210--216
\mathnet{http://mi.mathnet.ru/de10782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2135373}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 2
\pages 226--233
\crossref{https://doi.org/10.1023/A:1025105016244}


Linking options:
  • http://mi.mathnet.ru/eng/de10782
  • http://mi.mathnet.ru/eng/de/v39/i2/p210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019